# SDR HALA20241023295

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 16,653 hours, 3,697 cycles
- Engine: Iae PW1133GAJM
- Engine time: 2,143 hours, 426 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Packing
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - #1 ENG OIL NEAR FAN BLADES (OIL BLADES). REMOVED AND REPLACED #1 ENG FAN SHAFT COVER PACKING IDLE POWER TEST GOOD. LK CK GOOD. OK FOR SERVICE IAW AMM 72-15-00-960-801-A
